Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

White bumps, itching on penis and foreskin, recurring condition. Medication for permanent cure?

Sir i have white dots and itching on my penies and inner skin. some time i feel more itching and some times nothing. Every day i wash it then it will be ok other wise it will be more white dots. it s from 10years but inever had any problem. sometimes automaticaaly it will come and goes.plese advise me a permanent cure for this. and suggest the medicine i will follow.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact you have submitted it appears that you have what is called as Balano Posthatis.Considering that it has been there since almost 10 years You have to rule out that you are not Diabetic Please get your Blood sugar level done to rule out diabetes.In the meanwhile take some Antibiotics like Doxycyclin and anti fungal cream like Daskyl gel for local application.Please consult your family Physician to get the prescription for these drugs.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor